# SDR SWIA202157449

- Difficulty date: February 28, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 41,438 hours, 26,651 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 437-469
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FOUND RH UPPER SIDE SEAT RAIL CORRODED FROM APPROX F.S437.00-F.S469.00(AREA MARKED)   (C-CHECK RO 4/4/2021)    REMOVED AND INSTALLED NEW RH UPPER SIDE RAIL FROM FS437.00 TO FS 469.00 REF CRJ-700 AMM 53-00-49-400-801-A03
